MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GEM FLOW COUPLER; DEVICE,ANASTOMOTIC,MICROVASCULAR

BAXTER HEALTHCARE CORPORATION GEM FLOW COUPLER; DEVICE,ANASTOMOTIC,MICROVASCULAR
Model Number GEM2752 FC
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone no.: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the ring of a 2.0mm coupler was not aligned during use in an intra-op procedure.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h11: the actual device was received for evaluation.Visual inspection identified the flow coupler ring improperly seated in the jaw assembly; the flow coupler ring was seated in an upside-down orientation most likely by the user prior to returning the product for evaluation.If the ring had been placed in the jaw assembly in the orientation in which the device was returned, the insertion of the probe would not have been able to take place per standard manufacturing procedure and the jaw assembly would have been scrapped.Due to the device orientation by the user, the reported condition could not be verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
GEM FLOW COUPLER
Common Device Name
DEVICE,ANASTOMOTIC,MICROVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
SYNOVIS SURGICAL INNOVATIONS
2575 university ave w.
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22727701
Report Number1416980-2025-04043
Device Sequence Number13003709
Product Code MVR
UDI-Device Identifier00844735005998
UDI-Public(01)00844735005998(10)SP24C18-2039942(17)290317
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K132727
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGEM2752 FC
Device Catalogue Number515101200010
Device Lot NumberSP24C18-2039942
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown